MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE
Model Number 380610-21
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse went on-site and replaced the master tool manipulator (mtmr).The system was verified and ready for use.Intuitive surgical, inc.(isi) has received the unit; however, failure analysis is still ongoing.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted pyeloplastysurgical procedure, the master tool manipulator (mtmr) had physical damaged and could not be used.The site had to convert to laparoscopic procedure.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product involved with this complaint to perform failure analysis.The mtm was analyzed.Upon visual inspection, the magnet on the grip pad were missing on the mtm that would be related to the reported event.The mtm was installed onto a surgeon side console fixture test platform (sftp) where it failed at sine cycle.The complaint was confirmed based on failure analysis.The probable root cause is attributed to a detached lever magnet on the grip levers.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the additional information: the ports were placed prior to the issue being identified.The mtm could not activate the instrument and the fault could not be recovered.There was no patient injury.The system functionality was checked upon powering on the system.The technical support was not contacted for troubleshooting.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23625077
Report Number2955842-2025-46136
Device Sequence Number18653200
Product Code NAY
UDI-Device Identifier00886874110683
UDI-Public(01)00886874110683
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380610-21
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer11/25/2025
11/25/2025
Initial Report FDA Received Date11/22/2025
Supplement Report FDA Received Date11/26/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale
Patient RaceAsian